# SDR IPXA10561462

- Difficulty date: July 16, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENGINE PYLON: CUTOUT FOR PANEL 435AR FWD LOWER CORNER ANGLE IS CRACKED.  R & R WITH NEW PART IAW SRM 51-40-02-0G.
